MAUDE Adverse Event Report: ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; CLEAR ALIGNER

ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; CLEAR ALIGNER
Model Number FG0094
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Who: the doctor contacted ulab regarding the burning and fit/trim issue.Photos provided.Reva material.What: so the lower aligner looked fine when i took it out of the bag, but once it is inserted, it raises up/out at ll2.She came in with a large ball of wax (see photos).I trimmed the tray to see if that would help.She's coming back in today to let me know.I told her i would look into the "burning" aspect with you guys.But she's going on amazon and buying wax in bulk.When: on (b)(6) 2024.Where: no rma two pieces (u14b, u23b) rejected by #: (b)(6) on 9/4/2024 for cracks.Final qa03 inspection done by #: (b)(6) on 9/4/2024.Per review of the photos and discussion in the complaint meeting on 11/14/2024, possible allergic reaction.Cs to get more information regarding other allergies.Conclusion: the cause of the possible allergic reaction is undetermined.The doctor provided the symptoms the patient displayed and that the patient had no known allergies.The product was not returned.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on 11/20/2024.
 
Additional Manufacturer Narrative
None.

Brand Name
ULAB SYSTEMS DENTAL ALIGNER
Common Device Name
CLEAR ALIGNER
Manufacturer (Section D)
ULAB SYSTEMS
7005 appling farms pkwy
memphis TN 38113
Manufacturer Contact
aswin srinivasan
7005 appling farms pkwy
memphis, TN 38113
8669008522
MDR Report Key20737394
Report Number3017155477-2024-00014
Device Sequence Number8483865
Product Code NXC
UDI-Device Identifier00860002380094
UDI-Public00860002380094
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberFG0094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FG0094, ULAB SYSTEMS USMILE ALIGNER KIT.
Outcome Attributed to Adverse Event Other;
Patient SexFemale